Welcome to CDC stacks | Update : Multistate outbreak of meningitis and stroke associated with potentially contaminated steroid medication - 25237 | Health Alert Network (HAN)
Stacks Logo
Advanced Search
Select up to three search categories and corresponding keywords using the fields to the right. Refer to the Help section for more detailed instructions.
 
 
Help
Clear All Simple Search
Advanced Search
Update : Multistate outbreak of meningitis and stroke associated with potentially contaminated steroid medication
  • Published Date:
    10/8/12
  • Source:
    HAN ; 328
  • Language:
    English
Filetype[PDF-1.90 MB]


Details:
  • Corporate Authors:
    Centers for Disease Control and Prevention (U.S.) ; United States. Food and Drug Administration. ;
  • Series:
  • Description:
    October 8, 2012, 13:10 ET (1:10 PM ET)

    CDCHAN-00328-2012-10-08-ADV-N

    The Centers for Disease Control and Prevention (CDC) and the Food and Drug Administration (FDA) continue to work closely with state public health departments on a multistate investigation of fungal meningitis among patients who received an epidural steroid injection. Some of these patients also suffered strokes that may have resulted from their infection. These cases are associated with a potentially contaminated steroid medication prepared by New England Compounding Center (NECC), located in Framingham, Mass. This HAN notice provides updated information about the investigation (including a change in the case definition), laboratory findings, an expanded voluntary recall of products, and recommendations for clinicians.

  • Document Type:
  • Place as Subject:
  • Supporting Files:
    No Additional Files
No Related Documents.
You May Also Like: